Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
127 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is femilion safe to regularize the periods?

Hi i have PCOD and i am getting married soon. Till recently i was prescribed Deviry for regularising my menses. However now my doctors are suggesting me to switch to Femilion. Is femilion safe? Does it result in any weight gain? What are the side effects?
Thu, 10 Sep 2020
Report Abuse
General & Family Physician 's  Response
Hi

Femilon is a combined oral contraceptive used in regularizing your menstrual cycle and reducing excess bleeding.Like other hormonal drugs,femilon can also cause side effects like mood changes,weight gain due to water retention, but the appearance of side effects differ from person to person.I would suggest you to continue the drug and watch for the changes in your menstrual cycle.Side effects will usually reduce after a few weeks when your hormone levels are stabilized.


Hope I have answered your query. Let me know if I can assist you further.

Regards
Dr.Saranya Ramadoss, General and Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Is femilion safe to regularize the periods?

Hi Femilon is a combined oral contraceptive used in regularizing your menstrual cycle and reducing excess bleeding.Like other hormonal drugs,femilon can also cause side effects like mood changes,weight gain due to water retention, but the appearance of side effects differ from person to person.I would suggest you to continue the drug and watch for the changes in your menstrual cycle.Side effects will usually reduce after a few weeks when your hormone levels are stabilized. Hope I have answered your query. Let me know if I can assist you further. Regards Dr.Saranya Ramadoss, General and Family Physician